Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Amlodipine?

I am taking amylodipinen for high blood pressure and have been on it for about 3 years. I have recurring bouts of what I think is gout. Could the medicine cause this? I just went to doctor and all my blood work was within limits including uric acid test.
Thu, 30 Apr 2015
Report Abuse
Pain Medicine & Palliative Care Specialist 's  Response
Hi there,
Thanks for using HCM.
Amlodipine can cause side effects like dizziness, swelling of hands and feet, palpitation, chest pain and head ache.
Amlodipine does not cause gout like symptoms.
Consult a rheumatologist for evaluation of the gout like symptoms.
I hope that answers your query.
Regards.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My doctor started me on amlodipine for high blood pressure, but I have had many different side effects from the medicine. I would like to stop...